Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2009 | Volume: 2 | Issue: 3 | Page No.: 41-54
DOI: 10.3923/ajms.2009.41.54
Modelling the Dependence of Parametric Bivariate Extreme Value Copulas
S. Dossou-Gbete, B. Some and D. Barro

Abstract:
In this study, we consider the situation where contraints are made on the domains of two random variables whose joint copula is an extreme value model. We introduce a new measure which characterize these conditional dependence. We proved that every bivariate extreme value copulas is totally characterized by a conditional dependence function. Every two-dimensional distribution is also shown to be max-infinite divisible under a restriction on the new measure. The average and median values of the measure have been computed for the main bivariate families of parametric extreme value copulas.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Central Limit Theorem for the Sum of a Random Number of Dependent Random Variables
How to cite this article:

S. Dossou-Gbete, B. Some and D. Barro, 2009. Modelling the Dependence of Parametric Bivariate Extreme Value Copulas. Asian Journal of Mathematics & Statistics, 2: 41-54.

DOI: 10.3923/ajms.2009.41.54

URL: https://scialert.net/abstract/?doi=ajms.2009.41.54

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

       

       

Curve Bottom